# SDR REXA2013090901717

- Difficulty date: September 9, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER TRANSCOWL COAMING AND DOUBLER WORN.  REPLACED RT LOWER TRANSCOWL LOAMING AND DOUBLES IAW SRM 51-42-06 AND 51-42-13.
